# SDR GLBA20030739

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 17,479 hours, 22,264 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438002811
- Part serial: 897A
- Condition: Binding
- Location: Air Distribution
- Part time: 949 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FLYING LEVEL AT 12,000 FT WHEN FLIGHT CREW NOTICED STRONG ODOR IN COCKPIT.  CREW RETURNED TO DEPARTURE AIRPORT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED THE FORWARD VENT BLOWER WAS DEFECTIVE, MAKING GRINDING NOISE AND THE CAUSE OF THE REPORTED ODOR.  MAINTENANCE REPLACED DEFECTIVE VENT BLOWER AND RETURNED THE AIRCRAFT TO SERVICE.
